# SDR ERAA082925

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 13,632 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24921119
- Part serial: 0382
- Condition: Leaking
- Location: Emergency Mlg
- Part time: 593 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG LEAKS. FLOAT COMPLIED WITH REPAIRS, ALL INSPECTIONS AND TESTS SERVICEABLE IAW SI-412-2.
